Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Prescribed Pentid for enlarged adenoid gland and coughing. When should I give him medication?

sir, my son recently has been suffered by adenoid gland infection. Due to continue cough problem, his adenoid gland has been enlarged. So, paediatrician has recommended to give tab.pentid 400 once in a day-1 tablet.(for 6 Weeks) when should i give him that tablet? in the morning or in the evening?and also i want to know that, is it safe for him or there are any side effects of that drug? my email address YYYY@YYYY
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Adenoid gland hypertrophy is a complication of recurrent allergy of the nose and throat.It is also associated with allergic rhinitis, recurrent tonsillitis and sinusitis. A beeter answer could be given if the Xray features of the gland could be known along with the blood profile of the patient. However pentid won't allow much relief. A short course of beta lactam antibiotics, betadine gargle, vapour inhalation,and nasal decongestants should help. Oral hygiene should be maintained. Kindly take an advice of an ENT specialist. Hope your son recovers fast. Have a nice day
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor